# SDR UIEA2016072400623

- Difficulty date: July 24, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,506 hours, 21,574 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 472586
- Part serial: 0898
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP 2 EICAS MSG.  TRANSFER TO MDDR 68667 IAW MEL 26-11-01-01, CAT C, DUE DATE 03-AUG 2016, PLACARD INSTALLED.  REMOVED AND REPLACED NR 2 ENG UPPER AFT FIRE DETECTOR AS PER AMM 26-10-02 OPS CHECK NORMAL, MDDR CLEARED.
